A proof of the Moore metrization theorem

Eugene P. Rozycki; Diane Schmidt

Colloquium Mathematicae (1970)

  • Volume: 22, Issue: 1, page 59-60
  • ISSN: 0010-1354

How to cite


Eugene P. Rozycki, and Diane Schmidt. "A proof of the Moore metrization theorem." Colloquium Mathematicae 22.1 (1970): 59-60. <http://eudml.org/doc/263749>.

author = {Eugene P. Rozycki, Diane Schmidt},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {59-60},
title = {A proof of the Moore metrization theorem},
url = {http://eudml.org/doc/263749},
volume = {22},
year = {1970},

AU - Eugene P. Rozycki
AU - Diane Schmidt
TI - A proof of the Moore metrization theorem
JO - Colloquium Mathematicae
PY - 1970
VL - 22
IS - 1
SP - 59
EP - 60
LA - eng
UR - http://eudml.org/doc/263749
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.